# SDR DALA2022063004577

- Difficulty date: June 27, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 133,738 hours, 19,047 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 AFT CARGO SHEAR TIE FOUND CORROSION AT STA1197+88,S- 38R TO S-37R, CORRECTIVE ACTION: SHEAR TIE REMOVED AND REPLACED AS PER B767-300 SRM 51-40 (2295702)
